Hail, Arkansas
- When
- March 29, 10:25 PM CST
- Where
- Arkansas County, Lodges Corners
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.300, -91.533
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 29, 10:00 PM CST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1000 PM CST FRI MAR 29 2002 QUICK UPDATE THIS EVENING DUE TO SEVERE WEATHER. SEVERE THUNDERSTORMS CONTINUE TO FIRE UP ALONG THE COLD FRONT MOVING SOUTHWARD THROUGH THE CWA. EXPECT THIS ACTIVITY TO SLOWLY DISSIPATE THROUGH THE LATE EVENING. STORMS APPEAR TO BE HAIL MAKERS MORE THAN ANYTHING ELSE. FORECAST WILL BE UPDATED TO CLEAN UP WORDING AND ADJUST FOR CURRENT TRENDS. FORECAST FOR WET WEATHER ACROSS CENTRAL AND SOUTHERN ARKANSAS STILL LOOKS GOOD AS UPPER LEVEL LOW LIFTS OUT OF THE SOUTHWEST AND INTERACTS WITH LOTS OF GULF MOISTURE AND FAVORABLE DYNAMICS. FCSTID = 56 .LZK...FLASH FLOOD WATCH FOR SATURDAY AND SATURDAY NIGHT FOR ZONES ARZ052>053...ARZ062>063...ARZ066>069.
ARZ025-033-034-042>047-052>057-062>069-300830- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 730 PM CST FRI MAR 29 2002 ...SLIGHT RISK OF SEVERE WEATHER TONIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE SOUTHEASTERN HALF OF ARKANSAS. A COLD FRONT ENTERED NORTHWEST ARKANSAS EARLY FRIDAY. THIS FRONT WILL MOVE SLOWLY SOUTH TO THE SOUTHERN BORDER OF THE STATE TONIGHT. AN UPPER LEVEL LOW CONTINUES TO MOVE TOWARDS ARKANSAS. SCATTERED THUNDERSTORMS WILL DEVELOP. SOME MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGERS MAY BE ACTIVATED LATER TONIGHT. 38
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 PM CST FRI MAR 29 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0920 PM 8 N STUTTGART AR .75 INCH HAIL
03/29/02 ARKANSAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.The Little Rock radar (KLZK), 89 km away, was scanning. The volume nearest the first event began at 04:22 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2002Every state in 2002This day in weather historyWarnings in Arkansas, March 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5287156.